| Model Number |
PS-0544CJDA |
| Medical Device Problem Codes |
Mechanical Jam (2983); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a robot assisted (da vinci) prostatectomy therapeutic procedure, the powerseal 5mm was usable at the start of the procedure, but halfway through the procedure, the grip section was unable closed.The procedure was completed using an olympus back-up device.There was no report of patient harm or user injury associated with this event.
Additional Manufacturer Narrative
E1: (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection and the reported failure was not confirmed.The grip section could no longer close.It is possible that the latch selector was unintentionally turned off, resulting in a different operational feel compared to when the latch function is on.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: no problem detected.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from the customer.